julia44 11/05/15
Last reply 3 years ago
VITAMIN D3

Hi ive just started Vitamin D3 at 1000iu a day but its making me feel bad , anyone else have any bad side effects with taking this or do you think its just another sign of Ms ?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


DJDsouza
3 years ago

I felt bad recently because i was at maximum levels of vitamin d so may be worth getting checked at GP’s to see how low or high you are


krisp
3 years ago

How is it making you feel Julia and dsouza?


brokendancer
3 years ago

Get a blood test to be on safe side, I heard it was bad to overdo D3 so got mine checked when I next had a test – I took 2,000iu a day but not very regularly, say 5 days a week and when tested, my levels were too high! I think it’s just not a given that our vit D levels are too low.
Now I use a 1,000iu vit D oral spray, suits me and I take it 7 days a week as it lives next to my moisturiser 😉
Sonia x


julia44
3 years ago

Hi krisp it gave me Diarrhea and made me feel sick, im ok now im not taking it , maybe its not that and maybe i caught a bug but seems strange as id just started to take it


cameron
3 years ago

My consultant says that a 5,000 daily iu of vitD is ‘appropriate for MS’ and that’s what I get on prescription. I believe the safe maximum dose is 11,000 iu. You’re on less than a tenth of this so it may be more likely that your symptoms are unconnected. But who knows?! xx

Post Comment

You must be logged in to reply to this topic.